# SDR CALA2017122604612

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160J3
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD FLOOR SUPPORT BETWEEN BS 345 AND 365, RBL 51 HAS CORROSION AND GOUGED ON UPPER SURFACE,   REMOVED AND INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-40-02, PAGE 7, PARA D,  AND DWG 141N5160, CORROSION REMOVED FOUND OUT OF LIMITS IAW SRM 53-00-51-101, DAMAGE 1.
